Volume 2, issue 2 (2002)

Download this article
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Finite subset spaces of $S^1$

Christopher Tuffley

Algebraic & Geometric Topology 2 (2002) 1119–1145
Bibliography
1 K Borsuk, On the third symmetric potency of the circumference, Fund. Math. 36 (1949) 236 MR0035987
2 K Borsuk, S Ulam, On symmetric products of topological spaces, Bull. Amer. Math. Soc. 37 (1931) 875 MR1562283
3 R Bott, On the third symmetric potency of $S_1$, Fund. Math. 39 (1952) MR0054954
4 W Fulton, R MacPherson, A compactification of configuration spaces, Ann. of Math. $(2)$ 139 (1994) 183 MR1259368
5 D Handel, On the configuration spaces of non-empty subsets of the circle of bounded finite cardinality, unpublished
6 D Handel, Some homotopy properties of spaces of finite subsets of topological spaces, Houston J. Math. 26 (2000) 747 MR1823966
7 A Hatcher, Notes on basic 3–manifold topology
8 A Hatcher, Algebraic topology, Cambridge University Press (2002) MR1867354
9 A Illanes Mejía, Multicoherence of symmetric products, An. Inst. Mat. Univ. Nac. Autónoma México 25 (1985) 11 MR848390
10 N Levitt, Spaces of arcs and configuration spaces of manifolds, Topology 34 (1995) 217 MR1308497
11 S Macías, On symmetric products of continua, Topology Appl. 92 (1999) 173 MR1669815
12 J Milnor, Introduction to algebraic $K$–theory, Annals of Mathematics Studies 72, Princeton University Press (1971) MR0349811
13 J Mostovoy, Lattices in $\mathbb{C}$ and finite subsets of a circle, Amer. Math. Monthly 111 (2004) 357 MR2057192
14 W P Thurston, Three-dimensional geometry and topology Vol. 1, Princeton Mathematical Series 35, Princeton University Press (1997) MR1435975
15 A P Ulyanov, Polydiagonal compactification of configuration spaces, J. Algebraic Geom. 11 (2002) 129 MR1865916
16 M Yoshida, The democratic compactification of configuration spaces of point sets on the real projective line, Kyushu J. Math. 50 (1996) 493 MR1447932